OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Items where Laboratory is "School of Mathematical Sciences (London, UK)"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Cohen, David A. and Cooper, Martin C. and Creed, Paidi and Jeavons, Peter G. and Zivny, Stanislav. An Algebraic Theory of Complexity for Discrete Optimization. (2013) SIAM Journal on Computing, 42 (5). 1915-1939. ISSN 0097-5397

This list was generated on Mon Jul 23 17:39:48 2018 CEST.